# SDR 98ZZZX1456

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 641931981
- Condition: Broke
- Location: Case Thru Bolt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU-BOLT BROKE AFTER 14 HOURS.  ENGINE NEVER RAN BEFORE BOLT BROKE.
